# SDR USAA041064

- Difficulty date: December 15, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 39,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INNER SKIN CRACKED .250 INCH, AFT CARGO DOOR 6 INCHES FROM FORWARD EDGE.  INSTALLED DOUBLER.  (M)
